# SDR SWAA2014120234583

- Difficulty date: November 6, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,615 hours, 52,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C304611H
- Part serial: 244
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 LE FLAP CRACKED.  R & R NR 1 FLAP IAW AMM.
